# SDR QXEA200800434

- Difficulty date: April 26, 2008
- Submitted: May 1, 2008
- Operation: Air carrier
- Aircraft: N401QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4031
- Aircraft time: 17,468 hours, 17,692 cycles
- System (JASC): 2434 · DC Generator-Alternator
- Part: Generator
- Part number: 400SG163Q2
- Part serial: 2350XL
- Condition: Failed
- Location: Nr 1
- Part time: 11,754 hours, 11,856 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

STS - AFTER ENGINE START, RECEIVED A NR 1 DC GENERATOR HOT CAUTION LIGHT.  MAINTENANCE REPLACED THE NR 1 ENGINE STARTER GENERATOR OIL SEAL AND THE DC STARTER GENERATOR.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
